MAUDE Adverse Event Report: CAREFUSION AS LVP 20D DEHP AMBER SS 0.2M; INTRAVASCULAR ADMINISTRATION SET

CAREFUSION AS LVP 20D DEHP AMBER SS 0.2M; INTRAVASCULAR ADMINISTRATION SET
Model Number C24101E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that as lvp 20d dehp amber ss 0.2m tubing came apart.The following information was provided by the initial reporter: material no: c24101e, batch(lot) no: 19106851.It was reported that the tubing came apart at the distal end of the piece that goes into the alaris pump.Additional information (customer response) 10-aug-2020: what was the date and time of the event? (b)(6) 2020 4:30 pm.Was the tubing set attached to a patient at the time of the event or occurred during preparation/setup or when taken out of package? during preparation ¿ not attached to patient.If patient involvement; was there any effect on the patient from the event? no patient involvement.Was there a delay of, or change in, the course of treatment due to the event? please explain: no.Exposure to blood/bodily fluid/iv solution? if yes, please explain: no.
 
Additional Manufacturer Narrative
The following fields have been updated with corrections: b.3.Date of event: on (b)(6) 2020.
 
Event or Problem Description
It was reported that as lvp 20d dehp amber ss 0.2m tubing came apart.The following information was provided by the initial reporter: material no: c24101e, batch (lot) no: 19106851.It was reported that the tubing came apart at the distal end of the piece that goes into the alaris pump.Additional information (customer response) 10-aug-2020: 1.What was the date and time of the event? on (b)(6) 2020, 4:30 pm.2.Was the tubing set attached to a patient at the time of the event or occurred during preparation/setup or when taken out of package? during preparation not attached to patient.3.If patient involvement; was there any effect on the patient from the event? no, patient involvement.4.Was there a delay of, or change in, the course of treatment due to the event? please explain: no.5.Exposure to blood/bodily fluid / iv solution? if yes, please explain: no.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of tubing came apart could not be verified due to the product not being returned for failure investigation.The root cause of this failure was not identified as no product was returned.A device history record review for model c24101e lot number 19106851 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 30oct2019.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends h3 other text : see h10.
 
Event or Problem Description
It was reported that as lvp 20d dehp amber ss 0.2m tubing came apart.The following information was provided by the initial reporter: material no: c24101e batch(lot) no: 19106851 it was reported that the tubing came apart at the distal end of the piece that goes into the alaris pump.Additional information (customer response) (b)(6)-2020: 1.What was the date and time of the event? (b)(6)-2020 4:30 pm 2.Was the tubing set attached to a patient at the time of the event or occurred during preparation/setup or when taken out of package? during preparation ¿ not attached to patient.3.If patient involvement; was there any effect on the patient from the event? no patient involvement.4.Was there a delay of, or change in, the course of treatment due to the event? please explain: no 5.Exposure to blood/bodily fluid/iv solution? if yes, please explain: no.

Brand Name
AS LVP 20D DEHP AMBER SS 0.2M
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10444542
Report Number9616066-2020-02525
Device Sequence Number4060602
Product Code FPA
UDI-Device Identifier10885403235528
UDI-Public10885403235528
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/30/2022
Device Model NumberC24101E
Device Catalogue NumberC24101E
Device Lot Number19106851
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date08/28/2020
10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20200806; 20200806
Outcome Attributed to Adverse Event Other;